TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2021 Volume: 45 Number: 5
  1. Weak and injective dimensional analogues of Kaplansky?s and Auslander's lemmas for purity
    LASZLO FUCHS, SANG BUM LEE
    Turk J Math, 45, (2021), -
    Full Text:

  2. A contiguous extension of Dixon's theorem for a terminating ?F?(1) series with applications
    MOHAMMAD IDRIS QURESHI, RICHARD BRUCE PARIS, SHAKIR HUSSAIN MALIK
    Turk J Math, 45, (2021), -
    Full Text:

  3. On Characterization of Tripotent Matrices in Triangular Matrix Rings
    TUĞBA PETİK
    Turk J Math, 45, (2021), -
    Full Text:

  4. 2-Absorbing ?-? -Primary Ideals
    SANEM YAVUZ, SERKAN ONAR, BAYRAM ALİ ERSOY, ÜNSAL TEKİR, SUAT KOÇ
    Turk J Math, 45, (2021), -
    Full Text:

  5. Weak c-ideals of a Lie algebra
    ZEKİYE ÇİLOĞLU ŞAHİN, DAVID ANTHONY TOWERS
    Turk J Math, 45, (2021), -
    Full Text:

  6. Count of genus zero $J$-holomorphic curves in dimensions four and six
    AHMET BEYAZ
    Turk J Math, 45, (2021), -
    Full Text:

  7. Bilinear Multipliers of Small Lebesgue spaces
    ÖZNUR KULAK, AHMET TURAN GÜRKANLI
    Turk J Math, 45, (2021), -
    Full Text:

  8. Some qualitative results for functional delay dynamic equations on time scales
    HALİS CAN KOYUNCUOĞLU
    Turk J Math, 45, (2021), -
    Full Text:

  9. On the geometry of tangent bundle of a hypersurface in ???¹
    SEMRA YURTTANÇIKMAZ
    Turk J Math, 45, (2021), -
    Full Text:

  10. Some applications of fractional calculus for analytic functions
    NESLİHAN UYANIK, SHİGEYOSHİ OWA
    Turk J Math, 45, (2021), -
    Full Text:

  11. On the paper ``A study on (strong) order-congruences in ordered semihypergroups"
    NIOVI KEHAYOPULU
    Turk J Math, 45, (2021), -
    Full Text:

  12. Moments and zero density estimates for Dirichlet $L$-functions
    KEIJU SONO
    Turk J Math, 45, (2021), -
    Full Text:

  13. On $(k,n)$ power quasi-normal operators
    SALAH MECHERI, AISSA NASLI BAKIR
    Turk J Math, 45, (2021), -
    Full Text:

  14. Optimization of Mayer functional in problems with discrete and differential inclusions and viability constraints
    GÜLSEREN ÇİÇEK, ELİMHAN MAHMUDOV
    Turk J Math, 45, (2021), -
    Full Text:

  15. Sparse polynomial interpolation with Bernstein polynomials
    ERDAL İMAMOĞLU
    Turk J Math, 45, (2021), -
    Full Text:

  16. Reduced limit approach to semilinear PDEs involving the fractional Laplacian with measure data
    RATAN KUMAR GIRI, DEBAJYOTI CHOUDHURI
    Turk J Math, 45, (2021), -
    Full Text:

  17. Indecomposable Vector Bundles via Monads on a cartesian product of projective spaces
    DAMIAN MAINGI
    Turk J Math, 45, (2021), -
    Full Text:

  18. (Co)Limits of Hom-Lie Crossed Module
    ALİ AYTEKİN
    Turk J Math, 45, (2021), -
    Full Text:

  19. A Fourth Order One Step Method for Numerical Solution of Good Boussinesq Equation
    EMRE KIRLI, DURSUN IRK
    Turk J Math, 45, (2021), -
    Full Text:

  20. Explicit formulas and recurrence relations for generalized Catalan numbers
    MUHAMMET CİHAT DAĞLI
    Turk J Math, 45, (2021), -
    Full Text:

  21. The kernel spaces and Fredholmness of truncated Toeplitz operators
    XIAOYUAN YANG, RAN LI, YUFENG LU
    Turk J Math, 45, (2021), -
    Full Text:

  22. Bounded invertibility and separability of a parabolic type singular operator in the space $L_{2}(R^{2})$
    MUSSAKAN MURATBEKOV, MADI MURATBEKOV, AINASH SULEIMBEKOVA
    Turk J Math, 45, (2021), -
    Full Text:

  23. Singular integral operators and maximal functions with Hardy space kernels
    AHMAD AL SALMAN
    Turk J Math, 45, (2021), -
    Full Text:

  24. 3-Principalization over S_3-fields
    SIHAM AOUISSI, MOHAMED TALBI, DANIEL C MAYER, MOULAY CHRIF ISMAILI
    Turk J Math, 45, (2021), -
    Full Text:

  25. Some new representations of Hikami's second-order mock theta function $\mathfrak{D}_5(q)$
    QIUXIA HU
    Turk J Math, 45, (2021), -
    Full Text:

  26. On estimation of the number of eigenvalues of the magnetic Schr\"{o}dinger operator in a three-dimensional layer
    ARAZ R. ALIYEV, ELSHAD H. EYVAZOV, SHAHIN SH. RAJABOV
    Turk J Math, 45, (2021), -
    Full Text:

  27. A performance assessment of an HDG method for second-order Fredholm integro-differential equation: existence-uniqueness and approximation
    MEHMET FATİH KARAASLAN
    Turk J Math, 45, (2021), -
    Full Text:

  28. An application of semigroup theory to the coagulation-fragmentation models
    ARIJIT DAS, NILIMA DAS, JITRAJ SAHA
    Turk J Math, 45, (2021), -
    Full Text:

  29. Secondary constructions of (non)-weakly regular plateaued functions over finite fields
    SİHEM MESNAGER, FERRUH ÖZBUDAK, AHMET SINAK
    Turk J Math, 45, (2021), -
    Full Text:

  30. Some new uniqueness and Ulam stability results for a class of Multi-Terms fractional differential equations in the framework of Generalized Caputo Fractional Derivative using the $\Phi$-fractional Bielecki-type norm
    CHOUKRI DERBAZI, ZIDANE BAITICHE, MICHAL FECKAN
    Turk J Math, 45, (2021), -
    Full Text:

  31. Zero-divisor graphs of partial transformation semigroups
    KEMAL TOKER
    Turk J Math, 45, (2021), -
    Full Text:

  32. Diameter estimate for a class of compact generalized quasi-Einstein manifolds
    DENG YIHUA
    Turk J Math, 45, (2021), -
    Full Text:

  33. Computational identities for extensions of some families of special numbers and polynomials
    İREM KÜÇÜKOĞLU, YILMAZ ŞİMŞEK
    Turk J Math, 45, (2021), -
    Full Text: